# SDR GTIA2025082539055

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 32,313 hours, 14,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 58226
- Condition: No Test
- Location: Zone 200
- Part time: 84 hours, 35 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE NOT WORKING.  REMOVED AND REEPLACED MEGAPHONE IAW AMM 25-65-01. OPS CHECK GOOD.
